U.S. doctors online nowAsk doctors free
Saudi Arabia
A 31-year-old male asked:

does diphenhydramine or any strong antihistamines such as seroquel (quetiapine) affect muscle growth for athletes?since it affects rem sleep.

1 doctor answer4 doctors weighed in
Dr. Al Hegab
Dr. Al Hegab answered
Allergy and Immunology 40 years experience
No: There is no such thing, and seroquel (quetiapine) is not an antihistamine, please exercise caution if you are on multiple drugs especially those needed to treat psychiatric conditions
Dr. Al Hegab
Dr. Al Hegab commented
Allergy and Immunology 40 years experience
Provided original answer
seroquel antagonizes 5 HT receptors not H1 receptors
Jan 21, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 1, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.